# SDR DALA13034229206

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1269-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED, BS 1269-1307, TASK 53-302-07.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  R & R CARGO TRACK IAW SRM 51-30-01 AND 53-40-01, FIG 7, PG 40, 47.
